Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 82, NWS Louisville, KY

July 14, 20156 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 14, 2015, 5:28 AM CDT for 6 counties in Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 5:28 AM CDT (10:28 UTC)
Expired
Jul 14, 2015, 8:30 AM CDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Adair County, KY, Casey County, KY, Marion County, KY, Nelson County, KY, Russell County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 81 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1428 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1559 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WGUS53 KLMK 141028
FFWLMK
KYC001-045-155-179-207-217-141330-
/O.NEW.KLMK.FF.W.0082.150714T1028Z-150714T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
628 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN NELSON COUNTY IN NORTH CENTRAL KENTUCKY...
  NORTHEASTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
  CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  MARION COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHEASTERN RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
  TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 930 AM EDT/830 AM CDT/

* AT 526 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAINFALL FROM REPEATED THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...CAMPBELLSVILLE...LEBANON...LIBERTY...

  IN ADDITION...TAYLOR COUNTY AIRPORT...SAINT FRANCIS AND YUMA ARE
  INCLUDED IN THIS FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  AN EASTWARD BRANCH OFF OF NORTH ROLLING FORK OVERFLOWS ONTO RIVER
  ROAD.
  BIG SOUTH FORK OVERFLOWS ONTO HIGHWAY 49 (BRADFORDSVILLE ROAD).

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3746 8553 3747 8547 3754 8550 3756 8555
      3752 8557 3755 8561 3761 8561 3762 8557
      3764 8560 3769 8559 3773 8568 3781 8559
      3763 8525 3722 8474 3712 8490 3705 8490
      3699 8483 3696 8494 3691 8496

$$

AMS
1 follow-up statement
419 
WGUS73 KLMK 141327
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
927 AM EDT TUE JUL 14 2015

KYC001-045-155-179-207-217-141337-
/O.EXP.KLMK.FF.W.0082.000000T0000Z-150714T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION KY-NELSON KY-RUSSELL KY-TAYLOR KY-ADAIR KY-CASEY KY-
927 AM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING WILL EXPIRE AT 930 AM EDT/830 AM CDT/ FOR
CASEY...NORTHEASTERN ADAIR...TAYLOR...EASTERN RUSSELL...SOUTHERN
NELSON AND MARION COUNTIES...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. 

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3746 8553 3747 8547 3754 8550 3756 8555
      3752 8557 3755 8561 3761 8561 3762 8557
      3764 8560 3769 8559 3773 8568 3781 8559
      3763 8525 3722 8474 3712 8490 3705 8490
      3699 8483 3696 8494 3691 8496

$$

EER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:03 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 14, 3:03 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 AM EDT Tue Jul 14 2015

.SHORT TERM (Now through Wednesday)...

...Severe Weather and Flash Flood Potential continue...

Svr Watch #420 was issued to extend the Svr threat through 12Z over
much of southern IN and central KY, and also to re-orient the watch
placement to NW to SE vs the old N to S.  This orientation better
matches convection trends and thoughts on how convection will evolve
through the pre-dawn hours.

As of 330am edt, a complex of storms over the Bluegrass region and
into central KY contained strong winds and torrential rainfall.
This complex of storms continues to dive SSE leaving multiple
outflow boundaries to the west where renewed convection is
occurring.  Further downstream, another complex of storms was
dropping SSE out of central IL/IN and is progged to move through
southern IN/central KY during the pre-dawn hrs.  Although we are
capped at the sfc, plenty of elevated CAPE still exists.  Think that
particular strong storms or storms with boundary interactions will
be able to break that cap and still produce some instances of
damaging winds.  Also, we have seen some boundaries create low level
rotation in some storms that have prompted a few tornado warning
which may continue to be the case through the pre-dawn hours. Since
we have multiple rounds of convection yet to go with the above
mentioned environmental factors, Svr Watch #420 goes through 12Z.

This round of convection should exit the area by around sunrise or
shortly after with a break expected from mid to late morning through
mid afternoon.  Another potent shortwave trough and cold front is
progged to bring another round of strong to severe storms to
southern IN and central KY late this afternoon/evening.  The
atmosphere is expected to destabilize (strongly) in the wake of the
morning MCS.  Also, steep mid to upper level lapse rates will make
large hail a bigger threat with the convection later in the day.
Although damaging winds and isld tornadoes will remain on the table
as well.  Think the best area for severe storms will be along and
west of I-65 closer to better forcing.

Additional storms on already saturated grounds will continue to
cause flash flooding problems, thus, will continue the flash flood
watch.

.LONG TERM (Wednesday Night through Monday)...
Issued at 305 AM EDT Tue Jul 14 2015

The overall synoptic pattern during the extended does not change all
that much as mean mid-level troughing persists over the East and
West Coasts, with a dominant ridge over the southern and central
Plains. West to northwest flow will continue over the Great Lakes
and Ohio Valley, but subtle changes should be a less active, but not
necessarily inactive pattern across central KY and south-central IN.

The general idea through the period should be for more weak
shortwaves riding eastward around the periphery of the ridge across
the southern Great Lakes and parts of the Ohio Valley. However, with
more of a westerly flow forecast to develop aloft late this week
into early next week, and the ridge expanding slightly northward, it
appears that the preferred track for convection may stay primarily
north of our area during that period. Nevertheless, there still
could be isolated to scattered diurnal convection this weekend.
Also, cannot totally discount that more MCS activity could form in
west to northwest flow and affect us as models would have a very
difficult time forecasting such an event several days in advance.
However, based on the progged pattern, any such activity would be
more likely to track mainly north of us.

In the meantime, it will be dry Wednesday night into Friday with
less humid conditions and seasonal afternoon high temperatures
Thursday. However, heat may arrive with a vengeance over the weekend
on the northeast extension of the upper ridge. Highs Saturday and
Sunday could end up in the mid 90s (with lower 90s over east central
KY) with surface dewpoints rising back up into the upper 60s and
lower 70s. This could create afternoon heat indices from 100 to 105
over the west half of central KY and southern IN.

&&

.AVIATION (06Z TAF Update)...
Updated 130 AM EDT Tue Jul 14 2015

The main TAF challenge remains timing rounds of convection into the
TAF sites.  Flight conditions will be reduced to IFR or lower in
these rounds of convection as t-storms are expected to be strong in
nature.  The first round should affect LEX between 7 and 10Z and SDF
between 8 to 11Z.  These storms will contain very heavy rainfall,
lots of lightning, and gusty winds.  Some storms may reach severe
levels and will need to make amendments if necessary.  BWG should
largely stay west of the first round, but will need to watch
westward development of the overnight round of convection.   VCTS
should remain possible through 13-16Z before we see a break in
convection during the mid morning and much of the afternoon hours.
Then another round of convection is expected during the late
afternoon and evening hours today.  Will go ahead and add VCTS to
all TAF sites although the TAF site at most risk tomorrow looks to
be LEX.  Winds will shift from SSW overnight to SWW for the daylight
hours today to WNW this evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday morning FOR KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH through Wednesday morning FOR INZ076>079-083-
     084-089>092.

&&

Short Term........AMS
Long Term.........TWF
Aviation..........AMS
Hazardous weather outlook, Jul 14, 3:33 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 AM EDT TUE JUL 14 2015

INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057-
063>067-077-078-150845-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-ADAIR KY-RUSSELL KY-
433 AM EDT TUE JUL 14 2015 /333 AM CDT TUE JUL 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING
WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN
SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO
MORE FLASH FLOOD ISSUES.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR LATE THIS AFTERNOON
AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL
RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY
RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE
WEEKEND...MAINLY IN THE AFTERNOON AND EVENING OVER SOUTH CENTRAL
INDIANA INTO NORTH CENTRAL AND EAST CENTRAL KENTUCKY. OTHERWISE HEAT
AND HUMIDITY WILL INCREASE FRIDAY THROUGH THE WEEKEND WITH MAXIMUM
HEAT INDICES FROM 100 TO 105 OVER THE WEST HALF OF THE FORECAST AREA
EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...AND FLOODING
THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ026-061-062-070>076-081-082-150845-
OHIO KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-CUMBERLAND KY-CLINTON KY-
333 AM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING
WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN
SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO
MORE FLASH FLOOD ISSUES.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR LATE THIS AFTERNOON
AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL
RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY
RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...AND FLOODING
THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

AMS/TWF

In the hours before

Local storm report, Jul 14, 4:53 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND GST     1 ESE SHAKERTOWN        37.81N 84.85W
07/14/2015  M74 MPH          MERCER             KY   MESONET

            MEASURED AT THE MERCER COUNTY MESONET.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 14, 5:03 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
603 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 AM     TSTM WND DMG     4 S LEXINGTON           37.99N 84.46W
07/14/2015                   FAYETTE            KY   911 CALL CENTER

            TREE DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 14, 5:04 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
604 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      2 SW ANCHORAGE          38.25N 85.56W
07/14/2015                   JEFFERSON          KY   PUBLIC

            PICTURE OF FLOODING ON LAURIE VALLEE ROAD.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 14, 5:16 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     FLASH FLOOD      1 S MADISON             38.74N 85.38W
07/14/2015                   JEFFERSON          IN   BROADCAST MEDIA

            5-10 WATER RESCUES AND 5,000 PEOPLE WITHOUT
            POWER.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 14, 5:19 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND DMG     1 SW BEDFORD            38.58N 85.33W
07/14/2015                   TRIMBLE            KY   NWS EMPLOYEE

            TREES DOWN ON HIGHWAY 754 WEST OF BEDFORD.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 14, 5:26 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     MADISON                 38.76N 85.38W
07/14/2015                   JEFFERSON          IN   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN THE COUNTY.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:52 PM CDTSpecial Weather StatementLMKTrimble28 min
Jul 13, 11:03 PM CDTFlash Flood WarningLMKTrimble7 hr
Jul 13, 11:39 PM CDTSpecial Weather StatementLMKTrimble31 min
Jul 13, 11:59 PM CDTSpecial Weather StatementLMKHenry31 min
Jul 14, 12:14 AM CDTSevere Thunderstorm WarningLMKHarrison41 min
Jul 14, 12:21 AM CDTSevere Thunderstorm WarningLMKHenry, Trimble29 min
Jul 14, 12:22 AM CDTFlash Flood WarningLMKHenry, Trimble5 hr
Jul 14, 12:27 AM CDTFlash Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott4 hr
Jul 14, 12:37 AM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas38 min
Jul 14, 12:50 AM CDTSevere Thunderstorm WarningLMKHenry, Oldham30 min
Jul 14, 1:09 AM CDTFlash Flood WarningLMKClark, Fayette, Jessamine, Madison, Woodford6 hr
Jul 14, 1:22 AM CDTFlash Flood WarningLMKHenry, Oldham3 hr
Jul 14, 1:25 AM CDTFlash Flood WarningLMKShelby4 hr
Jul 14, 1:35 AM CDTFlash Flood WarningLMKAnderson3 hr
Jul 14, 1:43 AM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby27 min
Jul 14, 2:06 AM CDTSpecial Weather StatementLMKClark, Garrard, Jessamine, Madison, Mercer29 min
Jul 14, 2:13 AM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Spencer27 min
Jul 14, 2:20 AM CDTSevere Thunderstorm WarningLMKBoyle, Clark, Garrard, Jessamine, Lincoln, Madison and 1 more30 min
Jul 14, 2:27 AM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Nelson, Spencer, Washington28 min
Jul 14, 3:06 AM CDTSpecial Weather StatementLMKTrimble44 min
Jul 14, 3:16 AM CDTRiver Flood WarningLMKNicholas, Robertson52 hr
Jul 14, 3:20 AM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby, Trimble30 min
Jul 14, 3:35 AM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby30 min
Jul 14, 3:42 AM CDTFlash Flood WarningLMKBullitt, Jefferson, Oldham, Shelby, Spencer3 hr
Jul 14, 3:49 AM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer31 min
Jul 14, 4:02 AM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson28 min
Jul 14, 4:11 AM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Nelson, Spencer, Washington29 min
Jul 14, 4:24 AM CDTFlash Flood WarningLMKAnderson, Mercer, Nelson, Washington3 hr
Jul 14, 4:26 AM CDTFlash Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott3 hr
Jul 14, 4:29 AM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Washington31 min
Jul 14, 4:41 AM CDTAreal Flood WarningLMKOldham3 hr
Jul 14, 4:45 AM CDTSpecial Weather StatementLMKMarion, Taylor45 min
Jul 14, 4:49 AM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison and 1 more41 min
Jul 14, 4:51 AM CDTAreal Flood WarningLMKShelby3 hr
Jul 14, 4:54 AM CDTFlash Flood WarningLMKBoyle, Casey, Garrard, Lincoln, Madison, Marion3 hr
Jul 14, 5:10 AM CDTSevere Thunderstorm WarningLMKAdair, Casey, Russell, Taylor30 min
Jul 14, 5:33 AM CDTRiver Flood WarningLMKHardin, Nelson3 days
Jul 14, 5:40 AM CDTAreal Flood WarningLMKTrimble3 hr
Jul 14, 5:44 AM CDTAreal Flood WarningLMKHenry, Trimble3 hr
Jul 14, 6:13 AM CDTAreal Flood WarningLMKBullitt, Jefferson, Shelby, Spencer3 hr
Jul 14, 6:17 AM CDTAreal Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott3 hr
Jul 14, 6:37 AM CDTFlash Flood WarningLMKAdair, Clinton, Green, Russell, Taylor3 hr
Jul 14, 6:47 AM CDTSpecial Weather StatementLMKAdair, Green28 min
Jul 14, 7:18 AM CDTAreal Flood WarningLMKAnderson, Jessamine, Mercer, Woodford3 hr
Jul 14, 10:27 AM CDTSpecial Weather StatementLMKRussell13 min
Jul 14, 12:37 PM CDTSpecial Weather StatementLMKClinton, Cumberland13 min
Jul 14, 12:49 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland31 min
Jul 14, 12:57 PM CDTSevere Thunderstorm WarningLMKBarren, Monroe33 min
Jul 14, 12:59 PM CDTTornado WarningLMKClinton, Cumberland31 min
Jul 14, 1:27 PM CDTSevere Thunderstorm WarningLMKCumberland, Monroe43 min
Jul 14, 1:48 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell33 min
Jul 14, 1:50 PM CDTFlash Flood WarningLMKClinton, Cumberland3 hr
Jul 14, 4:19 PM CDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas, Scott46 min
Jul 14, 5:55 PM CDTSpecial Weather StatementLMKMadison30 min
Jul 14, 6:11 PM CDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson29 min
Jul 14, 6:13 PM CDTRiver Flood WarningLMKBourbon13 hr
Jul 14, 6:32 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer28 min
Jul 14, 6:35 PM CDTSevere Thunderstorm WarningLMKMarion, Taylor40 min
Jul 14, 6:41 PM CDTSpecial Weather StatementLMKAnderson, Clark, Jessamine, Madison, Mercer, Spencer and 1 more59 min
Jul 14, 6:44 PM CDTSpecial Weather StatementLMKBreckinridge31 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.